# SDR HNAA2021111500556

- Difficulty date: October 20, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,145 hours, 45,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E886885 - POSSIBLE SKIN CRACK AT FR78 BTW STR 5R-6R .... COMPLIED WITH EO1-53-21-0312 ON RIGHT FUSELAGE AT FR 78 BTWN STGRS 5R-6R
